The overall rating of a review is different from a simple average of all individual ratings.
Share this review on
I've seen and respospnded to several reviews about pills that I have had experience of and thought it was about time I did one of my own!
I have been on three different pills in the last 8 years, starting with Dianette in 2001, Cilest for a short time in 2004 (then back to Dianette because of the moody blues) and Ovranette from early 2009.
I had been on Dianette for a long time and got on with it very well. Following my bad experience with Cilest I wan't that keen to swap again, but my doctor persuaded me that it would be beneficial and chose Ovranette as a good alternative. I was on Dianette specifically for skin problems as well as contraception, so expected a few breakouts after changing.
Ovranette is a 21 day pill and you take a 7 day break every month, if you want to! the pills are in a blister pack and are quite dinky, like most daily pills. They are sugar costed and slip down easily enough. The blister pack has the days of the week on it so you can see when you last took a pill, and when the next one is due.
So far I have got on really well with Ovranette despite my initial concerns. The only side affect has been the slight increase on spots on my face and neck, which I was expecting. I'm making a serious effort to lose some weight before our wedding in September and I believe that coming off the pill may help with that, but at the same time it solves more problems that it causes so I'm happy to do more exercise to compensate! There are no problems if you need to run two packs together (I don't like being away from home during that week so I run packs together if I'm away for work, or at a big event) and I'm not suffering the weepiness and depression that I got from taking Cilest.
Ovranette is doing it's job (keeping us baby-free for the time being) and I'm not getting mood swings or gaining hundreds of pounds having switched pills quite recently. If you got on with Dianette and need to switch, bear this in mind when you speak to your GP.